MAUDE Adverse Event Report: INTEGER HOLDINGS CORPORATION BAYLIS MED TECH PASSPORT STEERABLE SHEATH; INTRODUCER, CATHETER

INTEGER HOLDINGS CORPORATION BAYLIS MED TECH PASSPORT STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number PSS0705509
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Integer is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by integer which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, integer, or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, integer, or its employees, that the report constitutes an admission that the device, integer, or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
There is a 60-minute procedure delay with this event.Deflection code added after the meeting with customer on 07apr2026.Customer organization: (b)(6).Event origin country: canada.Is product available to be returned for investigation? customer sent in rma1202123965, the 3 parts with blood.Complaint notified date to bmt: 31-mar-2026.Issue description: information received from customer via email on 31-mar-2026."today we had 3 7fr passport steerable sheaths that did not work.They kinked when we tried to flex them.I thought it was due to operator error however when you flexed the sheath as you are supposed to do it flexed into a twisted configuration making it unusable.Instead of 1 we had to use 4 and only when we used the 7fr 17 mm one did we actually have any useful function.I am not sure if this is a bad lot of sheaths, but this is unacceptable performance.It delayed the case by over an hour due to this problem.Dr.(b)(6) (surgeon)".Updated information on 2-apr-2026: "on the same day 3 other units of the same lot number seemed to be undamaged in packaging, but when they tried to deflect them, they were not deflecting properly ever so slightly bending in the shaft of the sheath.".

Brand Name
BAYLIS MED TECH PASSPORT STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INTEGER HOLDINGS CORPORATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
INTEGER HOLDINGS CORPORATION
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
mohit malkani
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key24944758
Report Number1035166-2026-00021
Device Sequence Number12113984
Product Code DYB
UDI-Device Identifier00885672012557
UDI-Public00885672012557
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSS0705509
Device Catalogue NumberPSS0705509
Device Lot NumberS10049371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown